MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH APPROXIMATOR FC SLEEVE; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

MEDOS INTERNATIONAL SàRL CH APPROXIMATOR FC SLEEVE; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 279712580
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date in 2024, the reduction sleeve was bent.There was no patient involvement.This report is for an approximator fc sleeve.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received states that this was a post operative event.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b14 (to capture dhr), h4.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Device history lot: a review of the receiving inspection (ri) for approximator fc sleeve, was conducted identifying that lot number nw141998 was released in two batches.¿ batch1: lot qty of (b)(4) units were released on aug 13, 2014 with no discrepancies.¿ batch2: lot qty of (b)(4) units were released on aug 14, 2014 with no discrepancies.Supplier : depuy : (b)(4).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history review: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
APPROXIMATOR FC SLEEVE
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key20269151
Report Number1526439-2024-02560
Device Sequence Number14301128
Product Code GEA
UDI-Device Identifier10705034199009
UDI-Public(01)10705034199009(10)NW141998
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number279712580
Device Lot NumberNW141998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer09/21/2024
10/30/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date09/25/2024
10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APPROXIMATOR FLEX-CLIP.; VERSE X25 INSERTER/TIGHTENER.; VSP SOUNDING PROBE.; XPDM QUICK-CON SI POLY SCWDRVR.
Patient SexUnknown